Couldn't find what you looking for?

TRY OUR SEARCH!

I take zocor,hyzaar,provera,metformin,and zoloft and for some reason I have been dealing with diarrhea. i never had a problem with my bowels so the least thing that I take really sends me running. I've lost 21lbs. and I don't know if it's a good thing. I weight 318lbs so I'm happy because I need to loose weight but not if it harming me. As soon as I eat something it feels like I need to go to the restroom where ever I am. I don't like using public restrooms so I'm on the tighten up until I get home. I told my doctor but they say it should past. Can stress cause you to be very loose in the bowels? I'm seeing someone for that and my bowels stay on the run. Sometimes I'm afraid to past gas. I just need some advice if it's out there. Thank You! :$

Loading...

Yes, stress can indeed cause you to be very loose in the bowels. Bulk-forming vegetable fiber such as psyllium is good for both diarrhea and constipation. The fiber absorbs a large volume of fluid in your intestine making diarrhea unnecessary. Probiotic supplements may also be helpful by recolonizing your intestine with friendly bacteria.
Reply

Loading...